# SDR FDEA202111102807

- Difficulty date: November 10, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00397 FR54/FR54.2 RH NO.4 DUMMY SEAT TRACK GAP VALUE(A) OVER 1.0MM. I.A.W A300-600 SRM 53-15-16-201 PARA 5A P.201~P210 FIG.201 PFM REPAIR ACCOMPLISHED.
